I had my last period exactly 29 days before today and i had sex 10 days ago where i assume he precummed inside after that he used protection and we had protected sex multiple number of times but being unsure i had an ipill next morning and again that day we had protected sex couple of times to be perfectly safe i took another ipill later that day as well.. and after that day i havent had any sex but i am having unusual pain in my back and my legs hurt. i am still not having my periods as well. Is this the side effect of ipill and am i getting pregnant. Did i overdosed on the pill? Can someone reply to it please..
These pills aren't like taking a tylenol. They are large doses of hormones and will mess up your cycle. The more you take the more messed up it will be. It does cause periods to be late and other side effects too. These pills aren't for birth control, they are for emergencies. If you don't trust condoms, you really need to get on a better birth control. You're only supposed to take pills like the ipill a couple times a year.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 5 answers
Posted 28 Mar 2014 • 1 answer
Posted 25 Sep 2014 • 1 answer
Posted 27 Nov 2014 • 1 answer
Posted 9 Feb 2015 • 1 answer